# SDR USAA951383

- Difficulty date: December 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22882
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 316
- Part time: 35,996 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-2' CHECK VISUAL INSPECTION, FOUND CORRODED INTERCOSTAL RBL 11, STA 316.  INSTALLED NEW INTERCOSTAL.  REPAIRED PER SRM 51-10-1.  CORROSION TASK NR C52-107-02.  CORROSION LEVEL 2.  (X)
